skip to content
Ergodicity, stabilization, and singular perturbations for Bellman-Isaacs equations Preview this item
ClosePreview this item
Checking...

Ergodicity, stabilization, and singular perturbations for Bellman-Isaacs equations

Author: Olivier Alvarez; M Bardi
Publisher: Providence, R.I. : American Mathematical Society, 2010, ©2009.
Series: Memoirs of the American Mathematical Society, no. 960.
Edition/Format:   Print book : EnglishView all editions and formats
Database:WorldCat
Summary:

Examines singular perturbations of optimal stochastic control problems and differential games arising in the dimension reduction of system with multiple time scales. It analyzes the uniform  Read more...

Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy online

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Material Type: Internet resource
Document Type: Book, Internet Resource
All Authors / Contributors: Olivier Alvarez; M Bardi
ISBN: 9780821847152 0821847155
OCLC Number: 489445131
Notes: "Volume 204, number 960 (fourth of 5 numbers)."
Description: v, 77 pages : illustrations ; 26 cm.
Contents: Introduction and statement of the problem --
Abstract ergodicity, stabilization, and convergence --
Uncontrolled fast variables and averaging --
Uniformly nondegenerate fast diffusion --
Hypoelliptic diffusion of the fast variables --
Controllable fast variables --
Nonresonant fast variables --
A counterexample to uniform convergence --
Applications to homogenization.
Series Title: Memoirs of the American Mathematical Society, no. 960.
Responsibility: Olivier Alvarez, Martino Bardi.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/489445131> # Ergodicity, stabilization, and singular perturbations for Bellman-Isaacs equations
    a schema:Book, schema:CreativeWork ;
   library:oclcnum "489445131" ;
   library:placeOfPublication <http://id.loc.gov/vocabulary/countries/riu> ;
   library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/364988308#Place/providence_r_i> ; # Providence, R.I.
   schema:about <http://experiment.worldcat.org/entity/work/data/364988308#Topic/partielle_differentialgleichung> ; # Partielle Differentialgleichung
   schema:about <http://experiment.worldcat.org/entity/work/data/364988308#Topic/singulare_storung> ; # Singuläre Störung
   schema:about <http://id.worldcat.org/fast/893484> ; # Differential equations, Partial
   schema:about <http://id.worldcat.org/fast/1119500> ; # Singular perturbations (Mathematics)
   schema:about <http://id.worldcat.org/fast/893492> ; # Differential games
   schema:about <http://dewey.info/class/515.353/e22/> ;
   schema:bookFormat bgn:PrintBook ;
   schema:contributor <http://viaf.org/viaf/44476317> ; # Martino Bardi
   schema:copyrightYear "2009" ;
   schema:creator <http://viaf.org/viaf/107781131> ; # Olivier Alvarez
   schema:datePublished "2010" ;
   schema:description "Introduction and statement of the problem -- Abstract ergodicity, stabilization, and convergence -- Uncontrolled fast variables and averaging -- Uniformly nondegenerate fast diffusion -- Hypoelliptic diffusion of the fast variables -- Controllable fast variables -- Nonresonant fast variables -- A counterexample to uniform convergence -- Applications to homogenization."@en ;
   schema:exampleOfWork <http://worldcat.org/entity/work/id/364988308> ;
   schema:inLanguage "en" ;
   schema:isPartOf <http://worldcat.org/issn/0065-9266> ; # Memoirs of the American Mathematical Society,
   schema:isPartOf <http://experiment.worldcat.org/entity/work/data/364988308#Series/memoirs_of_the_american_mathematical_society> ; # Memoirs of the American Mathematical Society ;
   schema:name "Ergodicity, stabilization, and singular perturbations for Bellman-Isaacs equations"@en ;
   schema:productID "489445131" ;
   schema:publication <http://www.worldcat.org/title/-/oclc/489445131#PublicationEvent/providence_r_i_american_mathematical_society_2010_2009> ;
   schema:publisher <http://experiment.worldcat.org/entity/work/data/364988308#Agent/american_mathematical_society> ; # American Mathematical Society
   schema:url <http://bvbr.bib-bvb.de:8991/F?func=service&doc_library=BVB01&local_base=BVB01&doc_number=018975711&line_number=0001&func_code=DB_RECORDS&service_type=MEDIA> ;
   schema:url <http://bvbr.bib-bvb.de:8991/F?func=service&doc_library=BVB01&doc_number=018975711&line_number=0001&func_code=DB_RECORDS&service_type=MEDIA> ;
   schema:workExample <http://worldcat.org/isbn/9780821847152> ;
   wdrs:describedby <http://www.worldcat.org/title/-/oclc/489445131> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/364988308#Agent/american_mathematical_society> # American Mathematical Society
    a bgn:Agent ;
   schema:name "American Mathematical Society" ;
    .

<http://experiment.worldcat.org/entity/work/data/364988308#Place/providence_r_i> # Providence, R.I.
    a schema:Place ;
   schema:name "Providence, R.I." ;
    .

<http://experiment.worldcat.org/entity/work/data/364988308#Series/memoirs_of_the_american_mathematical_society> # Memoirs of the American Mathematical Society ;
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/489445131> ; # Ergodicity, stabilization, and singular perturbations for Bellman-Isaacs equations
   schema:name "Memoirs of the American Mathematical Society ;" ;
    .

<http://experiment.worldcat.org/entity/work/data/364988308#Topic/partielle_differentialgleichung> # Partielle Differentialgleichung
    a schema:Intangible ;
   schema:name "Partielle Differentialgleichung"@en ;
    .

<http://experiment.worldcat.org/entity/work/data/364988308#Topic/singulare_storung> # Singuläre Störung
    a schema:Intangible ;
   schema:name "Singuläre Störung"@en ;
    .

<http://id.worldcat.org/fast/1119500> # Singular perturbations (Mathematics)
    a schema:Intangible ;
   schema:name "Singular perturbations (Mathematics)"@en ;
    .

<http://id.worldcat.org/fast/893484> # Differential equations, Partial
    a schema:Intangible ;
   schema:name "Differential equations, Partial"@en ;
    .

<http://id.worldcat.org/fast/893492> # Differential games
    a schema:Intangible ;
   schema:name "Differential games"@en ;
    .

<http://viaf.org/viaf/107781131> # Olivier Alvarez
    a schema:Person ;
   schema:birthDate "1969" ;
   schema:familyName "Alvarez" ;
   schema:givenName "Olivier" ;
   schema:name "Olivier Alvarez" ;
    .

<http://viaf.org/viaf/44476317> # Martino Bardi
    a schema:Person ;
   schema:familyName "Bardi" ;
   schema:givenName "Martino" ;
   schema:givenName "M." ;
   schema:name "Martino Bardi" ;
    .

<http://worldcat.org/isbn/9780821847152>
    a schema:ProductModel ;
   schema:isbn "0821847155" ;
   schema:isbn "9780821847152" ;
    .

<http://worldcat.org/issn/0065-9266> # Memoirs of the American Mathematical Society,
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/489445131> ; # Ergodicity, stabilization, and singular perturbations for Bellman-Isaacs equations
   schema:issn "0065-9266" ;
   schema:name "Memoirs of the American Mathematical Society," ;
    .

<http://www.worldcat.org/title/-/oclc/489445131>
    a genont:InformationResource, genont:ContentTypeGenericResource ;
   schema:about <http://www.worldcat.org/oclc/489445131> ; # Ergodicity, stabilization, and singular perturbations for Bellman-Isaacs equations
   schema:dateModified "2016-05-11" ;
   void:inDataset <http://purl.oclc.org/dataset/WorldCat> ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.